Generalization of the some results on non-overlapping domains / Denega, I. V., Zabolotnyj, Ja. V. (2016)
Ukrainian

English  Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine    /     Issue (2016, 30)

Denega I. V., Zabolotnyj Ja. V.
Generalization of the some results on non-overlapping domains


Cite:
Denega, I. V., Zabolotnyj, Ja. V. (2016). Generalization of the some results on non-overlapping domains. Proceedings of the Institute of Applied Mathematics and Mechanics NAS of Ukraine , 30, 43-52. http://jnas.nbuv.gov.ua/article/UJRN-0000782737 [In Russian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209